Mass equidistribution for random polynomials

Warning The system is temporarily closed to updates for reporting purpose.

Bayraktar, Turgay (2020) Mass equidistribution for random polynomials. Potential Analysis, 53 (4). pp. 1403-1421. ISSN 0926-2601 (Print) 1572-929X (Online)

This is the latest version of this item.

[thumbnail of This is a RoMEO green journal -- author can archive pre-print (ie pre-refereeing)] PDF (This is a RoMEO green journal -- author can archive pre-print (ie pre-refereeing))
Mass.pdf

Download (292kB)

Abstract

The purpose of this note is to study asymptotic zero distribution of multivariate random polynomials as their degrees grow. For a smooth weight function with super logarithmic growth at infinity, we consider random linear combinations of associated orthogonal polynomials with subgaussian coefficients. This class of probability distributions contains a wide range of random variables including standard Gaussian and all bounded random variables. We prove that for almost every sequence of random polynomials their normalized zero currents become equidistributed with respect to a deterministic extremal current. The main ingredients of the proof are Bergman kernel asymptotics, mass equidistribution of random polynomials and concentration inequalities for subgaussian quadratic forms.
Item Type: Article
Uncontrolled Keywords: Random polynomial; Equidistribution of zeros; Equilibrium measure; Global extremal function; Bergman kernel asymptotics
Subjects: Q Science > QA Mathematics > QA299.6-433 Analysis
Q Science > QA Mathematics > QA273-280 Probabilities. Mathematical statistics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Turgay Bayraktar
Date Deposited: 22 Mar 2021 18:32
Last Modified: 26 Apr 2022 10:22
URI: https://research.sabanciuniv.edu/id/eprint/41374

Available Versions of this Item

Actions (login required)

View Item
View Item